MAUDE Adverse Event Report: ARTHREX, INC. LO-PRO SCRW,TI,3.0MMX 18MMCORT, STRL; BONE FIXATION SCREW/PLATE

ARTHREX, INC. LO-PRO SCRW,TI,3.0MMX 18MMCORT, STRL; BONE FIXATION SCREW/PLATE
Model Number LO-PRO SCRW,TI,3.0MMX 18MMCORT, STRL
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during an artrodesis forefoot surgery the surgeon pulled out one 16 and one 18 millimeter screw (ar-8933-18s, lot: 15225963), but they were both 16 mm screws in this case.It was wrongly marked.The surgeon used one of the 16 mm screws and threw away the other (ar-8933-18s, lot: 15225963), as it had already been in the wound.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation could not be confirmed, as no images were submitted for investigation.However, based on the available information ¿ including the event description and field input ¿ arthrex has determined that the most likely cause is a manufacturing issue.

Brand Name
LO-PRO SCRW,TI,3.0MMX 18MMCORT, STRL
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22566841
Report Number1220246-2025-02999
Device Sequence Number9348146
Product Code HWC
UDI-Device Identifier00888867210530
UDI-Public(01)00888867210530(11)240327(17)290228(10)15225963
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K143614
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLO-PRO SCRW,TI,3.0MMX 18MMCORT, STRL
Device Catalogue NumberAR-8933-18S
Device Lot Number15225963
Was Device Available for Evaluation? No
Distributor Facility Aware Date06/30/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Supplement Date Received by Manufacturer11/14/2025
Initial Report FDA Received Date07/22/2025
Supplement Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown